# SDR A6WA201140879

- Difficulty date: September 16, 2011
- Submitted: October 28, 2011
- Operation: Air carrier
- Aircraft: N466AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7899
- Aircraft time: 18,520 hours, 17,775 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Lug
- Condition: Cracked
- Location: Rt Wing Te Flaps
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OTBD FLAP HINGE ARM (WS220) AFT LUG IS GOUGED AND MARRED.  REPAIRED RT OTBD FLAP HINGE ARM IAW REO 601R-57-53-896 WORKED PERFORMED.
